Select language: En
0
2013
Impact Factor

    On classification of classical and half-orientable horseshoes in terms of boundary points

    2010, Vol. 6, No. 3, pp.  549-566

    Author(s): Gonchenko S. V., Gonchenko A. S., Malkin M. I.

    Recently, Smale horseshoes of new types, the so called half-orientable horseshoes, were found in [1]. Such horseshoes may exist for endomorphisms of the disk and for diffeomorphisms of nonorientable two-dimensional manifolds as well.They have many interesting properties different from those of the classical orientable and non-orientable horseshoes. In particular, half-orientable horseshoes may have boundary points of arbitrary periods. It is shown from this fact that there are infinitely many types of such horseshoes with respect to the local topological congugacy. To prove this and similar results, an effective geometric construction is used.



    Keywords: Smale horseshoe, local topological conjugacy, hyperbolic set, standard and generalized Henon maps
    Citation: Gonchenko S. V., Gonchenko A. S., Malkin M. I., On classification of classical and half-orientable horseshoes in terms of boundary points, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 3, pp.  549-566
    DOI:10.20537/nd1003006


    Download On classification of classical and half-orientable horseshoes in terms of boundary points
    PDF, 490.01 Kb